# SDR USAA2011071500017

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 655058119
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - ELONGATED FASTENER HOLES ON LEFT HORIZONTAL STABILIZER FORWARD UPPER SPAR CHORD AT BS 1104, HHS175.5.  REPAIRED FASTENER HOLES ON LEFT HORIZONTAL STABILIZER FORWARD UPPER SPAR CHORD AT BS 1104, HHS175.5 IAW EA 103156.
